# SDR 9513792704

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB UPON LANDING GEAR RETRACTION, NOSE LANDING GEAR DOOR UNSAFE INDICATIONS REMAINED ILLUMINATED.  VERIFIED DOORS WERE OPEN, FLIGHT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE RIGGED THE NOSE LANDING GEAR DOORS PER MAINTENANCE MANUAL, OPERATIONAL CHECK WAS NORMAL.
